MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE-W WINGED BL 22GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE-W WINGED BL 22GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381323
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte-w winged bl 22ga x 1.0in catheter defective / damaged after the patient was admitted to the operating theatre for intravenous infusion, a 0.1mm tear was found at the hose of the 22-gauge intravenous needle after successful placement of the needle, and there was fluid exudation.
 
Event or Problem Description
No additional information provided.
 
Additional Manufacturer Narrative
1.Based on the complaint information, we have checked the production information, "4084140" was not found in production infromation 2.No defective sample was returned and customer returned one photo, which leakage occurs at the middle of extension tubing.3.Based on the complaint information, we have checked the production information, "4084140" was not found in production infromation, retain sample analysis was not performed 4.When the extension tubing is pinched to one side and not centered in the pinch clamp, the extension tubing may be damaged.Conclusion(s): according to the complaint information, after checking the production information, the complaint batch "4084140" has not been found, and the defective sample has not been received, so further analysis cannot be carried out, so the root cause of the complaint defect cannot be confirmed.

Brand Name
BD INSYTE-W WINGED BL 22GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20800169
Report Number2243072-2024-01181
Device Sequence Number15161725
Product Code FOZ
UDI-Device Identifier00382903813230
UDI-Public(01)00382903813230(11)240403(17)290331(10)4084140
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381323
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown